RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2014, Issue 2, Pages 101–115 (Mi demr14)  

Positive solutions of boundary value problems for nonlinear differential equations

E. I. Abduragimov

Daghestan Scientific Centre of Russian Academy of Sciences

Abstract: Sufficient conditions for the existence of a positive solution of two-point boundary value problem for a nonlinear ordinary differential equation of the fourth order were improved. The new sufficient conditions for the existence and uniqueness of the positive solution of two-point boundary value problem for a special kind of nonlinear ordinary differential equation with fractional derivatives of order $\alpha$ were obtained. The new sufficient conditions for the existence and uniqueness of positive radially symmetric solution of the Dirichlet problem for a system of nonlinear differential equations with $p$-laplacian were obtained.

Keywords: positive solution, Dirichlet problem, boundary problem, \linebreak non-linear differential equation

DOI: https://doi.org/10.31029/demr.2.8

Full text: PDF file (416 kB)
Full text: http://mathreports.ru/.../Positive-solutions-of-boundary-value-problems-for-nonlinear-differential-equations
References: PDF file   HTML file

Document Type: Article
UDC: 517.956
Received: 10.11.2014
Revised: 17.12.2014
Accepted:18.12.2014

Citation: E. I. Abduragimov, “Positive solutions of boundary value problems for nonlinear differential equations”, Daghestan Electronic Mathematical Reports, 2014, no. 2, 101–115

Citation in format AMSBIB
\Bibitem{Abd14}
\by E.~I.~Abduragimov
\paper Positive solutions of boundary value problems for nonlinear differential equations
\jour Daghestan Electronic Mathematical Reports
\yr 2014
\issue 2
\pages 101--115
\mathnet{http://mi.mathnet.ru/demr14}
\crossref{https://doi.org/10.31029/demr.2.8}
\elib{http://elibrary.ru/item.asp?id=https://elibrary.ru/item.asp?id=27311205}


Linking options:
  • http://mi.mathnet.ru/eng/demr14
  • http://mi.mathnet.ru/eng/demr/y2014/i2/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:30
    Full text:15
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019